Aa
A
A
Close
Avatar universal
Desperate!!!!
I would like to see if someone can help me.  6 years ago i used 2 times oil of olay scrubb pads and right after using them my skin went up inflammed it burned, felt tight and it was red.  I was put on cortisone, etc...but nothing until this day i still have it.  I take antibiotics and it gets better but once i stop everything comes back.  I had 2 biopsy one came back as inflammation on the skin and the other one as perioral dermatitis.  I just don't know what else to do and I look like a monster it burns, etc.  I am tired of going to dermatologist because i don't want to be on antibiotics forever.
Cancel
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Contact dermatitis would not have persisted for so long. It could have been perioral dermatitis as the biopsy reports suggest or due to atopic dermatitis. Perioral dermatitis is a chronic papulopustular and eczematous facial dermatitis. Treatment consists of oral antibiotics and anti-inflammatory drugs. A mild soap or soap substitute, such as Dove or Cetaphil should be used for washing. Scrubbing should be avoided.

Also try Lubricating the skin frequently, avoiding harsh soaps and cleansers, preventing scratching or rubbing whenever possible, protecting skin from excessive moisture, irritants, and rough clothing, maintaining a cool, stable temperature and consistent humidity levels, limiting exposure to dust, cigarette smoke, pollens, and animal dander & Recognizing and limiting emotional stress.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Avatar universal
Thank you Dr. Kaur.

I don't know anymore what i have because you look at my skin and you can see the scratches and then I get these red dots that i don't know what they are they hurt and burn.  If i put any acne medication like Ziana or Finacea it doesn't do anything to them.  The only thing that works is Elidel and antibiotics.  I took antibiotics for 14 days and after i stopped 2 months everything is starting to come out once again.  My pimples come out in a rash way my face looks like it burn.  I feel so hopeless.  
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
4851940 tn?1385441629
Blank
jemma116
United Kingdom